# SDR DALA2021010104359

- Difficulty date: December 28, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 64,993 hours, 24,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 21d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT D ROW 21 FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  FWD TO MEL AND INSTALLED PLACARD, PER MEL 33-00-19A.
